# SDR AALA201604179006

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 19,867 hours, 16,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Part number: 17083500
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CATERING REPORTED THAT THEY ARE HAVING PROBLEMS UNLOCKING THE GUST LOCK TO 2L DOOR WHEN CLOSING.  REPLACED L2 DOOR SUPPORT ARM ASSEMBLY IAW AMM 52-12-30.  THIS EVENT IS ASSOCIATED WITH THE EVENT REPORTED ON AALA201604179007.
